# SDR FDEA202404180470

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 34,155 hours, 19,174 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32910462
- Part serial: 180C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,762 hours, 13,880 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE PASSING 3000 FT RECEIVED ECAM ALERT  BLEED HP VALVE FAULT NR 1. REFERENCED QRH BLEED  VALVE FAULT. RESET OF HP BLEED VALVE UNSUCCESSFUL.  RECEIVED BLEED HP VALVE STUCK OPEN.  BLEED HP VALVE  RESET.  WITH MEL ON THE BLEED VALVE 2 RETURNED TO AFW.   PERFORMED BITE CHECK OF NR 1 PSC WITH HPBV FAULTING.  RAN NR 1 ENG TO BLEED SHIFT IAW JRH CHAP 6 & HPBV NEVER CLOSED. SUSPECT PARTIALLY OPEN.   REMOVED AND REPLACED NR 1 ENGINE HP BLEED VALVE IAW  AMM 36-11-12-04-01, CKS NORMAL, OK FOR SERVICE.  CLOSED AND LATCHED ENG NR 1 COWLINGS, IAW AMM  71-13-00-03.  OK FOR SERVICE. RAN NR 1 ENG DUE TO HP  R & R, CHECKS NORMAL REF JRH CHPTR 5.
